# SDR SWAA2021081290216

- Difficulty date: July 1, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOWER INBOARD FLANGE AT 27 INCH FROM FRONT SPAR LOCATED STAB STA 175.50 LT HORIZONTAL STAB ; 2021-311539 / [01] TOOLS USED: CALIPER P/N DIGITAL 150; S/N AE-412610; DUE DATE 21-MAY-22; RADIUS GAUGE P/N 2204A3; S/N AE-408655; DUE DATE 24-NOV-21.; [02] TOOL USED P/N: NORTEC 500D S/N: N500X12101V022240 AND DUE DATE: 01-DEC-21.; [03] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOWER INBOARD FLANGE AT 27 INCH FROM FRONT SPAR LOCATED STAB STA 175.50 LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 DEATIL A. MATERIAL USED: ALUMINUM SHEETS P/N 7075T6 0.050 P.O. 2014 532264; P/N 7075T6 0.016 P.O. 2021 124913; ANGLE P/N BAC1490-2738 P.O. 2017 503185; T-EXTRUSION P/N BAC1505-101210 BATCH 201958870200102.; [04] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOWER INBOARD FLANGE AT 27 INCH FROM FRONT SPAR LOCATED STAB STA 175.50 LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 DEATIL A. MATERIAL USED: ALUMINUM SHEETS P/N 7075T6 0.050 P.O. 2014 532264; P/N 7075T6 0.016 P.O. 2021 124913; ANGLE P/N BAC1490-2738 P.O. 2017 503185; T-EXTRUSION P/N BAC1505-101210 BATCH 201958870200102. RII INSPECTION DONE.
